Continuous approximation of time-periodic solutions of a linear parabolic equation
Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 325-333
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_2_325_333,
author = {A. Olejniczak},
title = {Continuous approximation of time-periodic solutions of a linear parabolic equation},
journal = {Applicationes Mathematicae},
pages = {325--333},
year = {1987},
volume = {19},
number = {2},
doi = {10.4064/am-19-2-325-333},
zbl = {0637.65117},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-325-333/}
}
TY - JOUR AU - A. Olejniczak TI - Continuous approximation of time-periodic solutions of a linear parabolic equation JO - Applicationes Mathematicae PY - 1987 SP - 325 EP - 333 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-325-333/ DO - 10.4064/am-19-2-325-333 LA - en ID - 10_4064_am_19_2_325_333 ER -
%0 Journal Article %A A. Olejniczak %T Continuous approximation of time-periodic solutions of a linear parabolic equation %J Applicationes Mathematicae %D 1987 %P 325-333 %V 19 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-325-333/ %R 10.4064/am-19-2-325-333 %G en %F 10_4064_am_19_2_325_333
A. Olejniczak. Continuous approximation of time-periodic solutions of a linear parabolic equation. Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 325-333. doi: 10.4064/am-19-2-325-333
Cité par Sources :